MathSciNet Relay Station
MathSciNet bibliographic data
MR463178 14G25 (14K15)
Ogg, A. P. On the Weierstrass points of $X\sb{0}(N)$. Illinois J. Math. 22 (1978), no. 1, 31–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement